# SDR DALA2019072504434

- Difficulty date: July 24, 2019
- Submitted: July 26, 2019
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 82,744 hours, 38,030 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOWER SILL LOCATED AT FR 68 IN PASSENGER CABIN (1 EA), REPLACED LOWER SILL LOCATED BTW FR66 TO FR68 PASSENGER LT CABIN AS PER SRM 51-72-11 AND DWG D53480505. RELEASE DATE: 09-APR -19. ISSUE DG AND DWG D53470150 RELEASE DATE: 11-FEB-04. ISSUE: U AND ERA 579677-14 REV. ORIGINAL.
